Electron. J. Differential Equations, Vol. 2019 (2019), No. 114, pp. 1-13.

Free boundary problems with Neuman boundary condition

Abdeslem Lyaghfouri, Abderachid Saadi

In this work, we study the continuity of a free boundary in a class of elliptic problems, with a Neuman boundary condition. The main idea is to use a change of variable that reduces the problem to the one studied in [16].

Submitted January 7, 2019. Published October 10, 2019.
Math Subject Classifications: 35J15, 35R35.
Key Words: Free boundary; Neuman boundary condition; change of variable.

Show me the PDF file (359 KB), TEX file for this article.

Abdeslem Lyaghfouri
American University of Ras Al Khaimah
Department of Mathematics and Natural Sciences
Ras Al Khaimah, UAE
email: abdeslem.lyaghfouri@aurak.ac.ae
Abderachid Saadi
University of Msila
Department of Mathematics
Msila, Algeria
email: abderrachid.saadi@univ-msila.dz, rachidsaadi81@gmail.com

Return to the EJDE web page